MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD AERO BLUE PERFORMANCE SURGICAL GOWN XL; SURGICAL GOWNS

O&M HALYARD, INC. HALYARD AERO BLUE PERFORMANCE SURGICAL GOWN XL; SURGICAL GOWNS
Model Number 41734
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Incident three of three the product involved in the event was not returned for evaluation.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp-(b)(4).This information is submitted pursuant to 21cfr803 and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Incident three an employee was reported to have an issue with wearing halyard gown since july 2024.The employee developed a rash on forearms, hands and inner elbow area.The employee has been seen by employee health multiple times where they were provided topical medication and advised to wear alternate gown.
 
Additional Manufacturer Narrative
Incident three of three.The complaint details were forwarded to the appropriate functional area for investigation and root cause determination.Based on the investigation, the absence of a lot number prevented tracing the product to a specific manufacturing lot and conducting a device history record review.The safety clearance assessment for aero blue surgical gowns confirmed the product is non-irritating.Primary skin: the test article extracts were considered negligible irritants.Cytotoxicity: the test article meets the requirements of the test and is not considered to have a cytotoxic potential.Sensitization: the test article extracts were considered negligible irritants.A review of the manufacturing area's cleaning process was performed, there have been no changes.Per procedure, the assembly stations are cleaned at the beginning of each shift and when there is a line clearance.Complaint data was reviewed from february 2024 to january 2025.There have been two complaints reported for adverse events for the aero blue surgical gowns.Based on current complaint analysis, there are 0.12 complaints per million aero blue surgical gowns.No specific root cause was identified.The manufacturing area was notified of the incident.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803 and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD AERO BLUE PERFORMANCE SURGICAL GOWN XL
Common Device Name
SURGICAL GOWNS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
O&M HALYARD HONDURAS S.A DE C.V.
carretera tegucigalpa
villaneva cortes, hn
HO  
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key21329023
Report Number9680646-2025-00003
Device Sequence Number7918292
Product Code FYA
UDI-Device Identifier30680651417344
UDI-Public30680651417344
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K192362
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number41734
Device Catalogue Number41734
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown